# SDR B3OR200000002

- Difficulty date: July 26, 2000
- Submitted: July 28, 2000
- Operation: General aviation
- Aircraft: N732JF
- Make and model: Cessna T210L
- Aircraft serial: 21061543
- Aircraft time: 4,627 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 12112871
- Condition: Loose
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS TEST FLOWN DUE TO HIGH CO LEVEL DISCOVERED IN ANOTHER 210 SERIES FLEET AIRCRAFT. PILOTS FOUND UNACCEPTABLE LEVEL OF CO IN CABIN USING TOXIBEE CO DETECTOR. MAINTENANCE FOUND EXHAUST GASES ENTERING TAILCONE THROUGH VENT HOLE FOR STC SA71RM AIR CONDITIONING SYSTEM. THIS VENT IS LOCATED ON THE BOTTOM OF THE AIRCRAFT IN THE EXHAUST STREAM. ADDITIONALLY, IT WAS FOUND THAT AFT BAGGAGE WALL HAD MISSING FASTENERS AND A POOR REPAIR CAUSING LEAKAGE, AND THERE WERE GAPS AROUND WIRE BUNDLES ENTERING THE AFT AVIONICS AREA. THE WALL WAS REPLACED WITH A NEW PART AND ALL GAPS WERE SEALED. TEST FLIGHT REVEALED NO CO INTRUSION AT ALL INTO CABIN.
